EconPapers    
Economics at your fingertips  
 

A Theory of Regular Markov Perfect Equilibria\\in Dynamic Stochastic Games: Genericity, Stability, and Purification

Juan Escobar and Ulrich Doraszelski
Additional contact information
Ulrich Doraszelski: Harvard

No 453, 2008 Meeting Papers from Society for Economic Dynamics

Abstract: strongly stable. Moreover, they all admit purification.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (17)

Downloads: (external link)
https://red-files-public.s3.amazonaws.com/meetpapers/2008/paper_453.pdf (application/pdf)

Related works:
Working Paper: A Theory of Regular Markov Perfect Equilibria in Dynamic Stochastic Games: Genericity, Stability, and Purification (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:red:sed008:453

Access Statistics for this paper

More papers in 2008 Meeting Papers from Society for Economic Dynamics Society for Economic Dynamics Marina Azzimonti Department of Economics Stonybrook University 10 Nicolls Road Stonybrook NY 11790 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Christian Zimmermann ().

 
Page updated 2025-03-19
Handle: RePEc:red:sed008:453